# SDR QMLA2023090620069

- Difficulty date: September 4, 2022
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N139TJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0322
- Aircraft time: 8,212 hours, 43,034 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Button
- Part number: 83453001
- Condition: Inoperative
- Location: Cyclic Control
- Component: Cyclic Stick, Airbus
- Component part number: L671M1003101
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL TO KLOM FOR FUEL, EXPERIENCED SUDDEN AND CONSISTENT UN COMMANDED MOVEMENT OF THE CYCLIC IN MULTIPLE AXES, WITH & WITHOUT THE AFCS ENGAGED, AND WITH AND WITHOUT THE FORCE TRIM BUTTON BEING DEPRESSED. ADDITIONALLY, FELT AS IF FORCE TRIM WAS ACTUATING DESPITE THE CYCLIC BUTTON BEING DEPRESSED. NO CAUTION OR WARNING LIGHTS ILLUMINATED EXCEPT THOSE EXPECTED WHEN THE AFCS WAS "PICKLED" FROM THE CYCLIC TO SEE IF IT WAS THE CAUSE OF THE MOVEMENTS. WHILE FORCEFUL, MOVEMENTS WERE NOT STRONG ENOUGH TO PREVENT A SAFE LANDING. MIS WAS SUBMITTED ON 09/05/2023, BUT UPON FURTHER DISCUSSION WITH RAD AND RAM, THIS SDR IS ALSO BEING SUBMITTED.
